# SDR FDEA201406041299

- Difficulty date: June 4, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT TRUNNION FITTING LOWER SECTION FOUND CRACKED.  REPAIRED IAW SRM 53-10-14 FIGURE 202, REPAIR 2 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
